# SDR SCNA97315

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bolt
- Part number: 716581858
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IN ACCORDANCE WITH AD 96-06-08 AND DC-10 SERVICE BULLETIN 57-126, REV 1, THE BOLT LOCATED IN THE NUMBER 2 POSITION OF THE LEFT WING MILKSTOOL FITTING, (P/N 71658-18-58),  WAS FOUND TO HAVE CRACK INDICATIONS.  THE BOLT WAS REPLACED WITH (P/N 84779-18-58) IN ACCORDANCE WITH AD 96-06-08 AND DC-10 S/B 57-126, REV 1.
